advertisement
Question
Posted by: Rhane | 2007/03/20

Period Problems, or STRESS!

I am experiencing problem with my periods. My cycle ended about a week and a half ago but currently I started bleeding again. Heavy bleeding at times. I am currently using traphisal and dont know whether I should continue or stop! Does stress cause this and if so, what can I do about it!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stress should not cause an extra period. There may be a problem with the uterus or it may be a breakthrough bleed. You will have to see your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement